Generalized Higher Order (Φ, η, ω, π, ρ, θ, m)-Invexities in Parametric Optimality Conditions for Discrete Minmax Fractional Programming Pages 293-300

Generalized Higher Order (Φ, η, ω, π, ρ, θ, m)-Invexities in Parametric Optimality Conditions for Discrete Minmax Fractional Programming
Pages 293-300Creative Commons License
Ram U. Verma
DOI: http://dx.doi.org/10.6000/1927-5129.2016.12.45
Published: 20 July 2016

Abstract: First several new classes of higher order (Φ, η, ω, π, ρ, θ, m)-invexities are introduced, and then a set of higher-order parametric necessary optimality conditions and several sets of higher order sufficient optimality conditions for a discrete minmax fractional programming problem applying various higher order (Φ, η, ω, π, ρ, θ, m)-invexity constraints are established. The obtained results are new and generalize a wide range of results in the literature.

Keywords: Discrete minmax fractional programming, (Φ, η, ω, π, ρ, θ, m)-invex functions, necessary optimality conditions, sufficient optimality conditions.